| Model Number |
1804400-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior descending coronary artery that was both mildly calcified and tortuous and 90% stenosed.The 4.00x08mm xience skypoint stent system was advanced, but met resistance and failed to reach the lesion.During removal of the device, resistance was met, but the device was removed without issue.There was no reported adverse patient effect and no clinically significant delay in the procedure.A non-abbott stent was used to complete the procedure.No additional information was provided.